MAUDE Adverse Event Report: PTS DIAGNOSTICS CHOL+GLU TEST STRIPS; CLINICAL CHEMISTRY TEST STRIPS

PTS DIAGNOSTICS CHOL+GLU TEST STRIPS; CLINICAL CHEMISTRY TEST STRIPS
Lot Number A329
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer did not respond to multiple follow-up attempts to perform retesting with their product.The customer did not return product for evaluation.Qc retention was tested and measured within specification.This event is being reported to the fda out of an abundance of caution.
 
Event or Problem Description
The customer reported that two patients experienced high glucose recovery when testing with the product.One patient reported that the value was high but is unsure of their expected value.The second patient reported the value received (241 mg/dl) was high so they tested themselves on their cgm they were wearing and received 141 mg/dl.There were no allegations of patient/user harm.

Brand Name
CHOL+GLU TEST STRIPS
Common Device Name
CLINICAL CHEMISTRY TEST STRIPS
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
Manufacturer (Section G)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
Manufacturer Contact
brandon unruh
4600 anson blvd
whitestown, IN 
3178705610
MDR Report Key19723732
Report Number1836135-2024-00026
Device Sequence Number8190570
Product Code CGA
UDI-Device Identifier00381931765016
UDI-Public(01)00381931765016(17)250303(10)A329
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2025
Device Lot NumberA329
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown